A nines multiples problem

Community Mathematics Centre, (CoMaC) (2014) A nines multiples problem. At Right Angles, 3 (3). pp. 73-74.

Text - Published Version
Download (133kB) | Preview


The following is adapted from a problem that appeared in an online column on the Math Forum site (see http://mathforum.org/wagon/fall13/p1185.html; the original source: Felix Lazebnik, “Surprises”, Math Mag. 87 (2014) 212–221). Let NNNN be an integer whose decimal digits are non decreasing from left to right and having distinct.

Item Type: Articles in APF Magazines
Authors: Community Mathematics Centre, (CoMaC)
Document Language:
Uncontrolled Keywords: Mathematics, Math forum, Problem
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
URI: http://publications.azimpremjiuniversity.edu.in/id/eprint/1729
Publisher URL:

Actions (login required)

View Item View Item